# SDR IPXA1566634

- Difficulty date: May 14, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO COMPARTMENT FLOOR PANEL AT BS 560-620, RBL 25-45, IS DAMAGED ALONG THE TOP INBD AFT SURFACE.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G.
